Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Taking food suppressants and B12 shot, feel shaky, dizzy and have a faster heart beat, lost weight and have lack of sleep. Suggestion?

I started a new program. I have lost 8 lbs in ONE week, getting a B12 shot weekly, and taking food suppressant pills called phtermine(1 per day btween 10am-12pm). Right now I am shaky, dizzy, with a faster than normal heartbeat . Yes I haven t been eating more than an average of 600 calories a day, with a bit lack of sleep. Will I be ok? Should I eat more? What is suggested? I don t want something to go wrong..
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

You must understand that there are no short cuts for weight reduction. You must exercise rigorously and diet with nutritious food. Supplements available at market might be advertising false claims and may not be useful. Watch your diet. Reduction in normal daily intakes of nutrients can cause nervousness and malnutritions and anxiety. Consult a doctor and confirm you are not malnourished.

Get well soon, eat vegetables and fruits for nutrition.
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor